A Certain Class of Harmonic Mappings Related to Functions of Bounded Boundary Rotation


Polatoglu Y., Duman E. Y. , Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.16, no.4, pp.678-686, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2014
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.678-686

Abstract

Let V(k) be the class of functions with bounded boundary rotation and let S-H be the class of sense-preserving harmonic mappings. In the present paper we investigate a certain class of harmonic mappings related to the function of bounded boundary rotation.